Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An adiabatic invariant for nonlinear thermoelastic rods under compression

Author: W. A. Day
Journal: Quart. Appl. Math. 47 (1989), 85-92
MSC: Primary 73B30; Secondary 73U05, 80A20
DOI: https://doi.org/10.1090/qam/987897
MathSciNet review: 987897
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. A. Day, Adiabatic invariants for strings and membranes subjected to slowly-varying tension, Quart. Appl. Math. 45, 349-360 (1987) MR 895104
  • [2] W. A. Day, Adiabatic invariants for strings, membranes, and beams of slowly-varying dimensions, Quart. Appl. Math. 45, 389-398 (1987) MR 895106
  • [3] J. E. Littlewood, Lorentz's pendulum problem, Ann. Phys. 21, 233-242 (1963) MR 0156496
  • [4] Collected papers of J. E. Littlewood, Vol. I, edited by a committee appointed by the London Mathematical Society, Clarendon Press, Oxford, 1982 MR 702183

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B30, 73U05, 80A20

Retrieve articles in all journals with MSC: 73B30, 73U05, 80A20

Additional Information

DOI: https://doi.org/10.1090/qam/987897
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society